Well it has been a rough few days. On Sunday I was as miserable as I could ever be. I had the worst cramps ever, so bad I almost went to the ER. I was nauseous, clammy, bloated and crying from the pain. My lower back was killing me and I couldn't really walk. Decided to tough it out and wait till my doctor's appointment on Monday. I was in bed for 2 days straight and think perhaps this is a bad reaction from the birth control pills they had me on for the last 3 weeks.
Monday- 8/5/14 went to my fertility doctor to pick up my big box of goodies. Picture below shows all of the medications my body will have to consume. Had my usual blood work done so they can check my estrogen level and give me the go ahead to start my shots that evening. Robert an I were taught on how to administer the injections. Let's just say I'm not looking forward to it. Shortly afterwards the doctor's office called and said my estrogen level was at 51 and that I could go ahead and begin my medication that evening.
Day 1: Monday Evening as I prep my injections, I was starting to freak out. I began crying before Robert even had a chance to poke me. He was firm with me and told me to stop psyching myself out and to put myself in his shoes too since he was the one administering the shots which is something he has never done before. I'm so glad he calmed me down. So he cleaned the lower abdomen area with an alcohol swab, had me squeeze my skin and in went the entire 1" needle. My first shot was Gonal which was a piece of cake. He said the needle went in like butter... I was like, "gee thanks a lot". Second shot was Menopur, and boy they weren't kidding when they said it would burn/sting. I felt the poke and felt the medication burning. That one was not a pleasant one. So day 1 was all done and I survived!
Day 2: Tuesday Evening: Holy crap I felt both shots and it was not as easy as day 1. Nothing was done differently so I'm just assuming that my body is getting more sensitive to it now. I know the soreness, bruising and bloating will be happening soon. For now I just feel tired and still cramping bad. I wish there was something I can do for these cramps, Tylenol is the only thing I can take but its' not helping much. I can tell you this, I'm not looking forward to tonight's shots. My skin is starting to look a little blotchy too.
It's amazing that the goal to these injections is to help me produce more eggs. The goal is to get my ovaries the sizes of oranges so that i can produce more eggs. This is why I will be bloated. This weekend I might have to go buy some comfy pants to wear to work. My work pants are fitting a little snug right now since I do have some bloating.
I don't feel any effects yet but I know that come Friday, according to the doctor is when I'll begin to feel my discomfort. I'm just bummed that this past weekend I felt so bad and that I didn't give myself a chance to feel good before feeling like crap on Friday. I've been cramping ever since Saturday evening and will continue to cramp till this is all over.
I still have lots more medication to take but they will teach me to use it at the appropriate time. Wow, my journey has really begun now. There's no backing out, just move forward and hope for the best!
Hi, I am Hereta (pronounced Eretha) and I am your typical dog loving - candle maker. Since dogs don't have a voice, I believe it's our job to speak on their behalf. "Don't shop or buy while the homeless die."